Monday, June 02, 2008

Is it the Chantix?

- Awake since 4 a.m.
- Nowhere near going back to sleep. Haven't had this sleep issue in months.
- Nauseas. Stomach pain.
- Awakened by most vivid dream I've had in years. Dream? I meant nightmare.
- Feel very nervous/twitchy.

3 comments:

Talley Images said...

just wondering how your day has progressed since 4 AM.... hopefully you are getting a nap in somewhere

UnrulyDuckling said...

I read an article about Chantix online, so I'm obviously an expert. I'd have to say, yeah, it is the Chantix.

How much did your doctor or pharmacist tell you about side effects? Some of them sound like the exact last things you need right now.

However, my mom quit using the patch when she was stopping smoking because they gave her nightmares, so maybe that's just part of the ordeal of getting the monkey off your back.

Lisa J said...

I did not know you were going through all of this. I hope you are able to stop the smoking and stay off of it. I don't remember you smoking while you were at college. I hope you are able to get things under control not only for your sake but for your little guy. He needs you and he needs you here for a very long time. I am happy for you that you have found such a good man for your life as well. I will be thinking of you and checking on you often. Take care friend.